MathSciNet Relay Station
MathSciNet bibliographic data
MR848894 (87j:55006) 55N07 (54F35 54F43)
Dydak, Jerzy Steenrod homology and local connectedness. Proc. Amer. Math. Soc. 98 (1986), no. 1, 153–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement